# SDR SIMA20220809001

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N275NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000780
- Aircraft time: 8,546 hours, 5,477 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT ELECTRICAL SMELL IN BOTH COCKPIT AND CABIN FOR NO MORE THAN 20-30 SECS SMELL DISSIPATED SHORTLY AFTER. 1 ENGINE AND APU RUNNING, BOTH PACKS WERE ON WHILE ON GROUND WAITING FOR OUR GATE.-C/A-C/W EMB 175 FIM TASK 21-20-00-810-801. COULD NOT DUPLICATE. NO DEFECTS NOTED.
